It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 85 for birth control for hair loss. (0.118 seconds)


... oh sorry i didn't mention that i did get them out end of may. and I understand that you can lose hair about 3 months after a surgery. ... (3 replies)
... oh sorry i didn't mention that i did get them out end of may. and I understand that you can lose hair about 3 months after switching. ... (3 replies)
... c pills or allot of other types of birth control. ... (3 replies)

... Like many who experienced Hair Loss from birth control, I'm a stressed, depressed mess. So please, help, send any words you can. ... (3 replies)
... I have been on birth control all together for about 9 months. However about 3 months ago I switched from loestrin 24 fe to a higher dose Generess fe because loestrin was giving me 2 periods a month. ... (0 replies)
... Unfortunately, I have been battling hair loss for the last 20 years so i know WAY more than i should on the subject because i've researched for countless hours. Doctors on the other hand don't know much about it at all because it's not life threatening. ... (12 replies)
... Previfem. I went off the pill this past October... and over the past few weeks I've noticed a great amount of hair loss. It's mostly after I shower and as I'm styling my hair, but it's a lot of hair. ... (12 replies)
... My hair has been falling out all over for about 6 months now. I have had all kinds of bloodwork, ultrasound, CT scan, etc..., and the only abnormality was a slightly elevated DHEAS level. ... (2 replies)
... besides not getting pregnant, like weight gain, hair loss, break outs, etc. ... (10 replies)
... besides not getting pregnant, like weight gain, hair loss, break outs, etc. ... (10 replies)
... Hi! My name is Lea and I started taking birth control about 4 or 5 months ago, back in November 2016. ... (3 replies)
... I can't speak for the hair loss because I don't think thats only because of the pill. I think it's also a large part due to everyday stress. ... (3 replies)
... I just signed up here and am hoping someone else can help answer my question. About a year ago I went off of the generic for Yasmin after being on it for about 5 years. I went off of it because I was not sexually active and I wanted to not be dependent on a pill. ... (3 replies)
... Regardless of all that I really do feel my hair loss was caused by the bcp's. From the experience you've had with women like me did their hair come back after stopping them? ... (9 replies)
... have no problems. We do have those with the hair loss but very few and far between. ... (9 replies)
... I was depressed with my hair loss caused by the same reason and was looking for some solution and bumped into this post. ... (12 replies)
... Its normal to experience side effects like hair loss after stopping the pill. I was on junel for nearly three years, and a couple months after i stopped, i shed almost half the hair on my head over the course of a few more months. ... (2 replies)
... Thanks so much for your post. It makes complete and total sense to me.... So WHY can't a doctor explain it? ... (12 replies)
... mood swings, I had mild depression when I started the shot but now I have severe depression and I honestly believe that the shot was at least partly responsible for this. ... (2 replies)
... I've also heard about hair thinning as a side effect for most pills. I was on Ortho Tricyclen Lo for 10 years and didn't notice any difference in my hair while I was on it and even when I went off the pill. I actaully felt a lot better when I went off the pill. ... (3 replies)


Associated Tags: acne, birth control, birth control pill, depo provera, depressed, hair loss, help me please, hormonal imbalance, hormones, thyroid disease

Pages: 1 2 3 4

All times are GMT -7. The time now is 11:40 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!